Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Purpleclouds

Done With Accutane, I Still Want To Finish My Pack.

Recommended Posts

So I went to my derm appt today and I'm officially done after being on accutane for 7 months. My skin isn't how I want it to be but its def better than how it was before tane. Anywho, i have a pack and a half left and i want to finish them. The nurse said don't worry about the rest of the pills. But I want to take them and she never said don't take them, she said don't worry about them. If i do finish them, i hope i dont cause any problems since i go back to the derm in a month for topicals.

Anyone else finished their pills after being done with tane?

Share this post


Link to post
Share on other sites
20 hours ago, Purpleclouds said:

So I went to my derm appt today and I'm officially done after being on accutane for 7 months. My skin isn't how I want it to be but its def better than how it was before tane. Anywho, i have a pack and a half left and i want to finish them. The nurse said don't worry about the rest of the pills. But I want to take them and she never said don't take them, she said don't worry about them. If i do finish them, i hope i dont cause any problems since i go back to the derm in a month for topicals.

Anyone else finished their pills after being done with tane?

Are you male or female?

What was your dose and what side effects did you have?
Do not take anymore accutane!

Share this post


Link to post
Share on other sites
54 minutes ago, hatetane said:
Are you male or female?

What was your dose and what side effects did you have?
Do not take anymore accutane!
female, late 20s

month 1-3 20mg twice a day

month 4-5 30mg twice a day

Month 6-7 40mg twice a day

side effects- dry lips, a little tired, dry nose

Share this post


Link to post
Share on other sites
1 hour ago, Purpleclouds said:
female, late 20s

month 1-3 20mg twice a day

month 4-5 30mg twice a day

Month 6-7 40mg twice a day

side effects- dry lips, a little tired, dry nose
That was quite a high dose, You are very luck that they were your only side effects. Some effects come post accutane so i suggest you embark 
on as healthy a diet as you can manage and drink lots of water, Vit E might be good and have your vit D checked.
Report any side you develop in future.

Share this post


Link to post
Share on other sites
21 minutes ago, hatetane said:
That was quite a high dose, You are very luck that they were your only side effects. Some effects come post accutane so i suggest you embark 
on as healthy a diet as you can manage and drink lots of water, Vit E might be good and have your vit D checked.
Report any side you develop in future.
how?

I thought the dose goes based on your weight.

Share this post


Link to post
Share on other sites
18 minutes ago, Purpleclouds said:

I have 16 pills left.



 

How? what - you don't understand what some of the likely  side effects in the future are?
If you have looked at this whole forum you will see that people have been suffering for years.
Digestive and bowel problems, sexual and reproductive problems to name but a few.
You may not be effected but accutane is a serious drug and you shouldn't mess with it.

If you researched you would know all this.
If you want to take the last 16 pills so much then go ahead - no one is stopping you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×